Alert archive / Iowa / Tornado Warnings in 2010

Tornado Warning 11, NWS Des Moines, IA

June 1, 20104 counties in Iowa

NWS Des Moines, IA issued this tornado warning at Jun 1, 2010, 9:13 PM CDT for 4 counties in Iowa. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2010, 9:13 PM CDT (02:13 UTC)
Expired
Jun 1, 2010, 9:45 PM CDT
In force
32 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Clarke County, IA, Decatur County, IA, Lucas County, IA, Wayne County, IA

The radar

The Des Moines radar (KDMX), 111 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 9:13 PM CDTTSTM WND DMG2 S Garden Grove, IAGRAIN BIN WAS DESTROYED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 1:53 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.2 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2010-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 173 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2010-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -108 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
173 J/kg
Mixed-layer CIN
-308 J/kg
Mixed-layer LCL
1061 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-108 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

879 
WFUS53 KDMX 020213
TORDMX
IAC039-053-117-185-020245-
/O.NEW.KDMX.TO.W.0011.100602T0213Z-100602T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
913 PM CDT TUE JUN 1 2010

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CLARKE COUNTY IN SOUTH CENTRAL IOWA...
  EASTERN DECATUR COUNTY IN SOUTH CENTRAL IOWA...
  SOUTHWESTERN LUCAS COUNTY IN SOUTH CENTRAL IOWA...
  WAYNE COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 945 PM CDT

* AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 6 MILES EAST OF LEON...OR 57 MILES SOUTH OF DES
  MOINES...AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CORYDON...DERBY...HUMESTON...LINEVILLE...CLIO...MILLERTON AND
  ALLERTON.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 11 AND 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4072 9388 4098 9370 4089 9311 4058 9321
      4057 9351
TIME...MOT...LOC 0213Z 294DEG 26KT 4074 9361

$$

DONAVON
3 follow-up statements
502 
WWUS53 KDMX 020223
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
923 PM CDT TUE JUN 1 2010

IAC039-053-117-185-020245-
/O.CON.KDMX.TO.W.0011.000000T0000Z-100602T0245Z/
DECATUR IA-WAYNE IA-LUCAS IA-CLARKE IA-
923 PM CDT TUE JUN 1 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN CLARKE...
SOUTHWESTERN LUCAS...WAYNE AND EASTERN DECATUR COUNTIES UNTIL 945 PM
CDT...

AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 11 MILES EAST OF LEON...OR 55 MILES WEST OF
LANCASTER...MOVING EAST AT 30 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  ALLERTON AROUND 940 PM CDT.
  CORYDON AROUND 945 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADO INCLUDE CLIO AND MILLERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4068 9377 4098 9370 4089 9311 4058 9321
      4057 9351
TIME...MOT...LOC 0223Z 281DEG 25KT 4074 9352

$$

DONAVON
861 
WWUS53 KDMX 020234
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
934 PM CDT TUE JUN 1 2010

IAC039-020244-
/O.CAN.KDMX.TO.W.0011.000000T0000Z-100602T0245Z/
CLARKE IA-
934 PM CDT TUE JUN 1 2010

...THE TORNADO WARNING FOR SOUTHEASTERN CLARKE COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4066 9369 4090 9362 4090 9356 4096 9356
      4089 9311 4058 9321 4057 9352
TIME...MOT...LOC 0234Z 281DEG 25KT 4072 9342

$$

IAC053-117-185-020245-
/O.CON.KDMX.TO.W.0011.000000T0000Z-100602T0245Z/
DECATUR IA-WAYNE IA-LUCAS IA-
934 PM CDT TUE JUN 1 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN LUCAS...WAYNE
AND EASTERN DECATUR COUNTIES UNTIL 945 PM CDT...

AT 929 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 8 MILES WEST OF CORYDON...OR 51 MILES WEST OF
LANCASTER...MOVING EAST AT 30 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  ALLERTON AROUND 940 PM CDT.
  CORYDON AROUND 945 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4066 9369 4090 9362 4090 9356 4096 9356
      4089 9311 4058 9321 4057 9352
TIME...MOT...LOC 0234Z 281DEG 25KT 4072 9342

$$

DONAVON
382 
WWUS53 KDMX 020244
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
944 PM CDT TUE JUN 1 2010

IAC053-117-185-020254-
/O.EXP.KDMX.TO.W.0011.000000T0000Z-100602T0245Z/
DECATUR IA-WAYNE IA-LUCAS IA-
944 PM CDT TUE JUN 1 2010

...THE TORNADO WARNING FOR SOUTHWESTERN LUCAS...WAYNE AND EASTERN
DECATUR COUNTIES WILL EXPIRE AT 945 PM CDT...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING WILL REPLACE THE 
TORNADO WARMING FOR THE AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. 

LAT...LON 4066 9369 4090 9362 4090 9356 4096 9356
      4089 9311 4058 9321 4057 9352
TIME...MOT...LOC 0244Z 281DEG 25KT 4071 9333

$$

DONAVON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 1, 6:45 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 1, 6:45 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
645 PM CDT TUE JUN 1 2010

.SHORT TERM /TONIGHT/...
TSRA DVLPMT WELL UNDERWAY WITH TWO AREAS OF CONCERN.  THE FIRST IS
THE SUPERCELLULAR DVLPMT NEAR THE CDFNT.  OTR AREA IS IN THE RICHER
AIR OVR E CNTRAL NEBRASKA AND NOT MOVG INTO WRN IA.  THE TWO WILL
MERGE WITH TIME AND GRADU SLIP SEWD.  TRIED TO TIME SVR WX IN THE
ZNS WITH THE EXPECTED DVLPMT.  DECREASED SVR THREAT AFT MIDN AND
DROPPED MUCH OF THE THUNDER OVR THE NW AFT MIDN AS WELL.  NO MAJOR
DEVIATION FROM MOS AS FAR AS TEMPS AREA CONCERNED.  WENT STRAIGHT
CAT ON POPS HOWEVER.  CONSIDERED GOING WITH A FFA WITH HVY PCPN
XPCTD...BUT AREAS MOST LKLY TO GET THE MOST RAFL HAVE 3 HR VALUES IN
THE 2.5 TO 4 INCH RANGE.  WOULDN/T RULE OUT FLASH FLOODING...BUT IF
IT DOES OCCUR IT SHOULD BE LOCALIZED.

.DISCUSSION /WEDNESDAY THROUGH TUESDAY/...
PATTERN EXPECTED TO REMAIN PROGRESSIVE THROUGH MOST OF THE PERIOD
WITH SHORTWAVES EMBEDDED IN THE WESTERLIES. PERIOD SHOULD BEGIN WITH
RESIDUAL SHOWERS AND THUNDERSTORMS LINGERING FROM OVERNIGHT
CONVECTION. SEVERE THREAT WILL LIKELY BE DIMINISHED TOMORROW...BUT A
SLIGHT RISK IS STILL IN EFFECT OVER EXTREME SOUTHERN IOWA WHERE
MUCAPE VALUES ARE OVER 4000 J/KG. MODELS INDICATING RIDGING ALOFT
THURSDAY...ALLOWING FOR GRADUAL CLEARING THROUGH THE DAY.  GFS/GEM
DEVELOP A LOW PRESSURE CENTER IN THE WESTERN GREAT LAKES TRAILING A
COLD FRONT ACROSS THE CWA FRI AFTN. ECMWF DEVELOPS THE LOW OVER
EASTERN NEBRASKA AT THE SAME TIME. THUS..HELD ON TO HIGHER POPS FOR
FRIDAY. GENERAL RIDGING IS EXPECTED OVER THE WEEKEND...BUT SOME
UNCERTAINTIES ARISE IN TIMING MINOR SHORTWAVES TRAVERSING THE RIDGE.
MUCAPES OVER SOUTHERN IOWA APPROACH 3700 J/KG SO KEPT CHANCE POPS
FOR SATURDAY. MODELS INDICATING DRIER CONDITIONS FOR SUNDAY AND
MONDAY THOUGH THE PATTERN SEEMS TO AMPLIFY LATE IN THE PERIOD WITH
RIDGING OVER THE ROCKIES AND A TROUGH OVER THE ATLANTIC COAST. THIS
PUTS IOWA IN A NORTHWEST FLOW PATTERN AND AM KEEPING SLIGHT POPS
OVER CWA FOR NOW.

&&

.AVIATION...
02/00Z...TRICKY SETUP ACROSS THE STATE TONIGHT...WITH STRONG
THUNDERSTORM ACTIVITY IN PLACE ACROSS MUCH OF THE AREA. STRONGEST
THUNDERSTORM ACTIVITY EXPECTED TO IMPACT KDSM AND KOTM THIS EVENING
TOWARD MIDNIGHT. STILL HAVE SOME SHOWER ACTIVITY WITH EMBEDDED
ISOLATED THUNDERSTORMS TO IMPACT KMCW...KFOD...AND KALO. ALL
ACTIVITY EXPECTED TO PUSH OUT OF THE AREA IN THE EARLY MORNING
HOURS. ANOTHER ROUGH OF SHOWERS...WITH A FEW THUNDERSTORMS POSSIBLE
INTO WEDNESDAY ACROSS THE ENTIRE AREA. HIGHLIGHTED THIS THREAT WITH
VCSH...WITH THE MAIN FOCUS ON TONIGHTS ACTIVITY FOR NOW. STRONG
WINDS/HAIL POSSIBLE AT KDSM AND KOTM...BUT OTHERWISE OVERALL SEVERE
THREATS LOWER ACROSS THE NORTH.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...MS
LONG TERM...HINSBERGER
AVIATION...BEERENDS
Hazardous weather outlook, Jun 1, 8:06 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
806 PM CDT TUE JUN 1 2010

IAZ038-039-044>050-057>062-070>075-081>086-092>097-021000-
GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-
AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-
WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-
RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
806 PM CDT TUE JUN 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS CONTINUE TO MOVE THROUGH THE AREA WITH SEVERE
WEATHER EXPECTED TO CONTINUE. LARGE HAIL...DAMAGING WINDS...AND
POSSIBLY A TORNADO ARE POSSIBLE WITH THE THUNDERSTORM ACTIVITY.
HEAVY RAINS MAY ALSO OCCUR WITH THE POTENTIAL FOR LOCALIZED FLASH
FLOODING AS RAINFALL RATES COULD REACH ONE TO TWO INCHES PER HOUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS MAY LINGER INTO WEDNESDAY...ESPECIALLY
CENTRAL AND SOUTH...WITH A SLIGHT CHANCE OF A SEVERE STORM
SOUTHEAST EARLY WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WOULD BE THE
THREATS.

OTHER CHANCES FOR THUNDERSTORMS RETURN TO THE FORECAST FRIDAY
THROUGH TUESDAY. THE SEVERE WEATHER POTENTIAL IS RELATIVELY LOW FOR
THE MOMENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THROUGHOUT THE NIGHT. REPORTS OF
FLOODING AND HEAVY RAIN ARE APPRECIATED AS WELL.

IAZ004>007-015>017-023>028-033>037-021000-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-
806 PM CDT TUE JUN 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE
OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS MAY LINGER INTO WEDNESDAY...ESPECIALLY
CENTRAL AND SOUTH...WITH A SLIGHT CHANCE OF A SEVERE STORM
SOUTHEAST EARLY WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WOULD BE THE
THREATS.

OTHER CHANCES FOR THUNDERSTORMS RETURN TO THE FORECAST FRIDAY
THROUGH TUESDAY. THE SEVERE WEATHER POTENTIAL IS RELATIVELY LOW FOR
THE MOMENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY.

MJB

In the hours before

Local storm report, Jun 1, 6:55 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
655 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             GUTHRIE CENTER          41.68N 94.50W
06/01/2010  E0.88 INCH       GUTHRIE            IA   LAW ENFORCEMENT

            FEW NICKEL MIXED WITH DIME AND PEA

&&

JB
Local storm report, Jun 1, 7:08 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
708 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TSTM WND GST     4 WSW EDDYVILLE         41.13N 92.69W
06/01/2010  E60 MPH          MONROE             IA   TRAINED SPOTTER

            HEAVY RAIN AS WELL.

&&

BEERENDS
Local storm report, Jun 1, 7:26 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
726 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HEAVY RAIN       ATLANTIC                41.40N 95.01W
06/01/2010  M0.67 INCH       CASS               IA   LAW ENFORCEMENT

            RAINFALL AMOUNT IS IN THE LAST 15 MINUTES. WATER IS
            CURB-HIGH ALONG HIGHWAY 6.

&&

JH
Local storm report, Jun 1, 7:30 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
730 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     NON-TSTM WND GST S OTTUMWA AIRPORT       41.11N 92.45W
06/01/2010  M61 MPH          WAPELLO            IA   OFFICIAL NWS OBS

0721 PM     TSTM WND GST     S OTTUMWA AIRPORT       41.11N 92.45W
06/01/2010  M61 MPH          WAPELLO            IA   OFFICIAL NWS OBS

&&

BEERENDS
Local storm report, Jun 1, 7:59 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
759 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     OTTUMWA                 41.02N 92.42W
06/01/2010                   WAPELLO            IA   TRAINED SPOTTER

            HOUSE DEBRIS ON RUTLEDGE RD AND 120TH ST

&&

JB
Local storm report, Jun 1, 8:13 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
813 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     NNE PRESCOTT            41.02N 94.61W
06/01/2010                   ADAMS              IA   TRAINED SPOTTER

            SEVERAL 6-8 INCH DIAMETER TREE LIMBS DOWN.

0800 PM     TSTM WND GST     NNE PRESCOTT            41.02N 94.61W
06/01/2010  E70.00 MPH       ADAMS              IA   TRAINED SPOTTER

&&

PODRAZIK

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:12 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Polk48 min
Jun 1, 7:15 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Wapello45 min
Jun 1, 7:29 PM CDTSevere Thunderstorm WarningDMXAdair, Adams, Cass, Union46 min
Jun 1, 7:33 PM CDTFlash Flood WarningDMXDallas, Guthrie4 hr
Jun 1, 7:42 PM CDTSevere Thunderstorm WarningDMXAdams, Ringgold, Taylor48 min
Jun 1, 7:58 PM CDTTornado WarningDMXAdair, Clarke, Madison, Union32 min
Jun 1, 8:10 PM CDTSevere Thunderstorm WarningDMXAdair, Madison, Warren50 min
Jun 1, 8:14 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Ringgold, Union46 min
Jun 1, 8:22 PM CDTSevere Thunderstorm WarningDMXTaylor38 min
Jun 1, 8:36 PM CDTTornado WarningDMXMadison, Warren24 min
Jun 1, 8:46 PM CDTSevere Thunderstorm WarningDMXRinggold44 min
Jun 1, 8:47 PM CDTRiver Flood WarningDMXWapello16 hr
Jun 1, 8:47 PM CDTTornado WarningDMXClarke, Decatur, Lucas, Wayne28 min
Jun 1, 9:02 PM CDTTornado WarningDMXMarion, Warren28 min
Jun 1, 9:11 PM CDTAreal Flood AdvisoryDMXClarke, Decatur, Lucas, Ringgold, Union, Wayne3 hr
Jun 1, 9:19 PM CDTSevere Thunderstorm WarningDMXDecatur, Ringgold41 min
Jun 1, 9:30 PM CDTTornado WarningDMXMahaska, Marion30 min
Jun 1, 9:45 PM CDTSevere Thunderstorm WarningDMXAppanoose, Wayne45 min
Jun 1, 9:49 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Monroe, Wapello41 min
Jun 1, 10:02 PM CDTSevere Thunderstorm WarningDMXMahaska28 min
Jun 1, 10:28 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Wapello36 min

Nearby

Tornado Warnings in Iowa, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.